# SDR DALA2025012900702

- Difficulty date: January 23, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50022
- Aircraft time: 12,252 hours, 5,743 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE FITTING BROKEN AT OUTBD / LOWER CORNER AS MARKED. REPLACED #2 RIB HINGE FITTING IAW ER/A 623042-14, REV 0 REF. PRI 623042-14, REV 0-1 FOR WORK PERFORMED. (LP# 0775578)
